MathSciNet Relay Station
MathSciNet bibliographic data
MR1378765 (96m:58061) 58E30 (35J65 35L70 58E05)
Costa, David G.; Magalhães, Celius A. A unified approach to a class of strongly indefinite functionals. J. Differential Equations 125 (1996), no. 2, 521–547.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement